# SDR DXTA2022033159450

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 5,470 hours, 4,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WHEN EMER LT IS PLACED IN ARM POSITION CABIN LIGHTS, AISL LIGHTS AND EXIT LIGHTS ILLUMINATE AND FLASH ON AND OFF. SUSPECT WEAK EMER LIGHT BATTERY//CORRECTIVE ACTION// COMPLIED WITH CHARGING/ OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY IAW TC-FLT-33-1001 REV 0 DATED 15DEC2021. OPS CHECK RESULTS PASS. NO FURTHER ACTION REQUIRED
